# SDR SWAA2023121317214

- Difficulty date: November 2, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 36 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2023-688843<[01] TOOL P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 12-MAR-24.;[02] TOOL P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 12-MAR-24.;[03] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N 00X12101V022237 DUE DATE: 26-JAN-24.;[04] TOOL USED CALIPER P/N: 500-464; S/N: B17030924 AND DUE DATE: 04-MAR-24;[05] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 36 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4. REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW.;[06] CERTIFIED STEP 5 COMPLETED
